Removing logarithms in Poisson approximation to the partial sum process of a Markov chain

Xi, Fubao . International Journal of Stochastic Modelling and Applications 2013. 85 (3) :395-411

Locate this article in:

Bibtex

@article{CIS-268624,
  Author = {Xi, Fubao},
  Title = {Removing logarithms in Poisson approximation to the partial sum process of a Markov chain},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {3},
  Year = {2013},
  Pages = {395--411},
  Keywords = {Point process, Wasserstein distance, Coupling method}
}

Similar articles